MathSciNet Relay Station
MathSciNet bibliographic data
MR1075639 11F06 (11G18 14G35)
Cohen, Paula; Wolfart, Jürgen Modular embeddings for some nonarithmetic Fuchsian groups. Acta Arith. 56 (1990), no. 2, 93–110.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement